MAUDE Adverse Event Report: MITG - KENMEX KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

MITG - KENMEX KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461701
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the initial reporter, nursing claimed that the connector came apart from the feeding tube requiring the existing device to be removed and a new feeding tube placed.No patient injury.
 
Additional Manufacturer Narrative
The device history record file was reviewed indicating that product was released meeting all quality standard requirements.One sample was received for evaluation.A visual inspection was performed and the connector was found to be detached.The visual inspection confirms that the sample has solvent residue on the tube.The reported product is manufactured to withstand a pull force of up to 3.5 pounds; therefore, if a force greater than 3.5 pounds is applied between the purple connector and the tube, then the purple connector will detach from the tube.The presence of the bonding agent between the tube and the purple connector indicates that the feeding tube was assembled correctly.The potential root cause for the reported failure may be an exertion of force greater than 3.5 pounds on the connector.The current manufacturing process was reviewed and all product manufactured is meeting quality and manufacturing specifications.A corrective action is not deemed necessary at this time.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
MITG - KENMEX
calle 9 sur no. 1113 cuidad
tijuana,na 22444
MX  22444
MDR Report Key7003634
Report Number9612030-2017-05229
Device Sequence Number13582803
Product Code KNT
UDI-Device Identifier20884521067988
UDI-Public20884521067988
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Model Number461701
Device Catalogue Number461701
Device Lot Number1719121964
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2017
Initial Date Received by Manufacturer 11/02/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1